# SDR REXA2019061730882

- Difficulty date: May 13, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 13,537 hours, 9,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME IN STA. FS:310 BETWEEN STGR:25RH-26LH. (EE) (SM).  CORROSION ON FRAME IN STA. FS:310 BETWEEN STGR:25RH-26LH WAS REPAIRED PER  EA NO: CRJ953-09050 REV IR.  (LEVEL CORROSION 2)
